# SDR C2XA09SH383

- Difficulty date: October 24, 2009
- Submitted: October 24, 2009
- Operation: Air carrier
- Aircraft: N14923
- Make and model: Emb EMB-145LR
- Aircraft serial: 145318
- Aircraft time: 22,164 hours, 16,756 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CK, RT OMEGA BEAM HAS CORROSION AT FR 23.  REPAIRED OMEGA BEAM IAW EC 5320-01443.  A/C WAS APPROVED FOR RETURN TO SERVICE.
